# SDR ASAA2024112254027

- Difficulty date: November 22, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 73,392 hours, 38,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER IN L1 DOOR FELL OFF. GROUNDED - YES. (RESOLVED ON W/O: 2027021 TASKCARD: N/R-00003 ) REMOVED THE TAPE AND REPLACED THE L1 DOOR EXIST SIGN LIGHT ASSEMBLY, REF AMM 33-51-01-960-802 . THIS CLEAR INT DEFERAL C/N 22027615. SEAMC NOTIFIED.
